Analytic Perturbation of Semi-Fredholm Operators.
Mathematische Annalen, Tome 254 (1980), pp. 177-188
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1980__254_163487,
author = {R. Mennicken and B. Sagraloff},
title = {Analytic {Perturbation} of {Semi-Fredholm} {Operators.}},
journal = {Mathematische Annalen},
pages = {177--188},
year = {1980},
volume = {254},
zbl = {0431.47008},
url = {http://geodesic.mathdoc.fr/item/MAN_1980__254_163487/}
}
R. Mennicken; B. Sagraloff. Analytic Perturbation of Semi-Fredholm Operators.. Mathematische Annalen, Tome 254 (1980), pp. 177-188. http://geodesic.mathdoc.fr/item/MAN_1980__254_163487/